Log in
Anticoagulation UK
2,633 members972 posts

Lower Inr

When INR is lower side,is there any pain in head?? My inr is now 1.40(taking warfarin) and i have headach, is it for lower INR?? #CVST

13 Replies
oldestnewest

I've had big fluctuations down as far as 1.3 once but no side effects except worry that blood not thinning to prevent clots! Hopefully when you got that INR they increased dosage?

1 like
Reply

Hi I have Antiphopholipid syndrome ( sticky blood ) a lot of people with this conditions had migraine before starting on anticoagulants.

Have a Look at the GHIC web site, lots of information on there.

Having an INR of 1.4 is very low so ? Why you get headaches

1 like
Reply

I often have pain on side of my head since being on warfarin,but doctor has been unable to provide an explaination.

1 like
Reply

Same here....

Reply

I also have unexplained pain on side of my head from time to time, on warfarin.

1 like
Reply

when my INR become down,1-2 range,i feel headache

Reply

Whats ur reason for taking anti coagulation??

Reply

There seem to be quite a few posts around about side-effects from various anti-coagulants and a general "shrug" response from doctors.... really not very helpful! Guess the only way forward is to jump up and down til they take notice and maybe action!

2 likes
Reply

😔

Reply

I'm not sure about the headaches but my inr the found a tumor in my stomach the size of a baby and t hats why my inr is mess up I'm having surgery April 2nd it's cancer

1 like
Reply

I am so sorry to hear this Joelynn2. My prayers are with you.

1 like
Reply

Thank you very much that means alot

Reply

😣

Reply

You may also like...